# SDR SIMA200110101

- Difficulty date: April 11, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 7600 · Engine Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BGR - FLT 4913 - AIRCRAFT ABORTED TAKEOFF AT BEGINNING OF ROLL, DUE TO NO APR LIGHTS ILLUMINATING.  PERFORMED GROUND RUN UP IAW AMM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
